Relative consistency of an extension of Ackermann's set theory

Journal of Symbolic Logic 41 (2):465-466 (1976)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272245
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,702
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
On the Relative Consistency of Set Theory.Steven Orey - 1956 - Journal of Symbolic Logic 21 (3):280-290.
The Consistency Strength of an Infinitary Ramsey Property.George Kafkoulis - 1994 - Journal of Symbolic Logic 59 (4):1158-1195.
Two Notes on Ackermann's Set Theory.John Lake - 1976 - Notre Dame Journal of Formal Logic 17 (3):446-448.
On an Ackermann-Type Set Theory.John Lake - 1973 - Journal of Symbolic Logic 38 (3):410-412.
An Extension of Ackermann's Set Theory.Donald Perlis - 1972 - Journal of Symbolic Logic 37 (4):703-704.
Sets, Classes, and Categories.F. A. Muller - 2001 - British Journal for the Philosophy of Science 52 (3):539-573.

Monthly downloads

Added to index

2009-01-28

Total downloads

14 ( #329,824 of 2,158,679 )

Recent downloads (6 months)

1 ( #354,589 of 2,158,679 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums